# SDR DALA2025112508585

- Difficulty date: November 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 76,039 hours, 35,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Nlg Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR - LG DOORS NOT CLOSED ON ECAM. ALL GEAR SHOWED DOWN & LOCKED. NOSE GEAR DOOR AMBER ON WHEEL PAGE. FAULT CLEARED AFTER WE INITIATED GO-AROUND.  NO GO ODI PROCEDURES FOLLOWED PER A320 ATA 3234. POST FLT RPT ONLY SHOW POST FLT FAULTS PREV LEG. PROX SNSR (31GA) TGT POS & PROX SNSR (30GA) TGT POS. T/S PER A320 AMM 32-31-73-820 RESISTANCE CHK & AMM 32-31-73-820 INDUCTANCE CHK OF ALL NOSE DOOR SENSOR. SNSR (30GA) OUT OF TOLERANCE. R & R PROX SNSR 30GA. PER A320AMM 32-31-73. ALL TESTS GOOD. (LP: 7950448)
